X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (6031) 6031
Publication (1348) 1348
Conference Proceeding (91) 91
Dissertation (35) 35
Book Chapter (34) 34
Paper (30) 30
Book / eBook (4) 4
Magazine Article (3) 3
Data Set (2) 2
Government Document (1) 1
Report (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
integrability (3715) 3715
mathematics (1952) 1952
physics, mathematical (1486) 1486
mathematics, applied (1463) 1463
physics, multidisciplinary (955) 955
physics (694) 694
mechanics (619) 619
systems (611) 611
high energy physics - theory (610) 610
mathematical analysis (563) 563
mathematical physics (556) 556
physics, particles & fields (530) 530
analysis (432) 432
solitons (400) 400
nonlinear sciences - exactly solvable and integrable systems (379) 379
equations (354) 354
quantum integrability (307) 307
mathematical models (295) 295
physics - high energy physics - theory (276) 276
nonlinear sciences (274) 274
mathematics, general (267) 267
algebra (266) 266
exactly solvable and integrable systems (247) 247
quantum physics (240) 240
geometry (222) 222
dynamics (207) 207
model (207) 207
integrals (203) 203
symmetry (203) 203
uniform integrability (200) 200
nonlinearity (190) 190
operators (190) 190
condensed matter - statistical mechanics (180) 180
differential equations (180) 180
regularity (178) 178
higher integrability (177) 177
mathematics, interdisciplinary applications (175) 175
high energy physics (166) 166
symmetries (164) 164
theory (163) 163
ads-cft correspondence (162) 162
equation (158) 158
theoretical, mathematical and computational physics (157) 157
models (153) 153
statistics & probability (152) 152
system (150) 150
solitary waves (149) 149
applications of mathematics (147) 147
optics (143) 143
astronomy & astrophysics (141) 141
ads/cft integrability (140) 140
polynomials (138) 138
elementary particles, quantum field theory (130) 130
classical and quantum gravitation, relativity theory (129) 129
darboux integrability (128) 128
evolution-equations (128) 128
condensed matter (127) 127
differential-equations (123) 123
integrable spin chains (123) 123
chaos (118) 118
dynamical systems (118) 118
existence (118) 118
bethe ansatz (116) 116
multidisciplinary sciences (116) 116
physics, nuclear (116) 116
integrable field theories (113) 113
hamiltonian systems (112) 112
quantum field theories, string theory (112) 112
physics, fluids & plasmas (111) 111
stability (111) 111
studies (110) 110
strings (109) 109
transformations (109) 109
partial differential equations (108) 108
classification (106) 106
lattice (106) 106
manifolds (106) 106
1st integrals (105) 105
applied mathematics (103) 103
duality (103) 103
hamiltonian-systems (101) 101
mathematical and computational physics (100) 100
convergence (95) 95
dynamical systems and ergodic theory (95) 95
integral calculus (94) 94
complete integrability (92) 92
spaces (92) 92
algorithms (91) 91
integrability conditions (91) 91
conservation laws (90) 90
motion (89) 89
invariants (88) 88
research (88) 88
ads/cft (87) 87
mathematics - differential geometry (87) 87
physics, condensed matter (87) 87
theorems (87) 87
quantum (86) 86
waves (86) 86
symplectic geometry (84) 84
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (6127) 6127
Japanese (64) 64
German (15) 15
Chinese (14) 14
French (13) 13
Portuguese (4) 4
Korean (2) 2
Russian (2) 2
Spanish (2) 2
Lithuanian (1) 1
Swedish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, 12/2014, Volume 47, Issue 49
Journal Article
International Mathematics Research Notices, ISSN 1073-7928, 2017, Volume 2017, Issue 1, pp. 29 - 46
We investigate representations of At(N), the Atiyah algebroid of a holomorphic line bundle N over a complex manifold Y. We give a definition of monodromy for... 
MATHEMATICS | INTEGRABILITY
Journal Article
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, 03/2015, Volume 48, Issue 10
Journal Article
Journal of Computational and Theoretical Nanoscience, ISSN 1546-1955, 01/2015, Volume 12, Issue 12, pp. 5940 - 5948
Journal Article
PHYSICAL REVIEW LETTERS, ISSN 0031-9007, 02/2014, Volume 112, Issue 5
An integrable deformation of the type IIB AdS(5) x S-5 superstring action is presented. The deformed field equations, Lax connection, and kappa-symmetry... 
SUPERGRAVITY | N=2 | PHYSICS, MULTIDISCIPLINARY | ADS/CFT INTEGRABILITY
Journal Article
Romanian Journal of Physics, ISSN 1221-146X, 2015, Volume 60, Issue 3-4, pp. 293 - 310
Journal Article
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, 02/2015, Volume 48, Issue 7
Journal Article
NUCLEAR PHYSICS B, ISSN 0550-3213, 02/2015, Volume 891, pp. 106 - 127
We consider type IIB supergravity backgrounds corresponding to the deformed AdS(n) x S-n x T10-2n supercoset string models of the type constructed in... 
INTEGRABILITY | SIGMA-MODEL | PHYSICS, PARTICLES & FIELDS
Journal Article
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, 09/2018, Volume 51, Issue 42, p. 423001
This paper gives the most general form of the Adler-Kostant-Symes theorem, and many applications of it, both finite and infinite dimensional, the former... 
Virasoro constraints | random matrix theory | integrability | Lax pairs | algebraic integrability | PHYSICS, MULTIDISCIPLINARY | AFFINE LIE-ALGEBRAS | PHYSICS, MATHEMATICAL | INTEGRALS | REPRESENTATION-THEORY | CENTRAL EXTENSION | HAMILTONIAN-SYSTEMS | LAX EQUATIONS | ORTHOGONAL POLYNOMIALS | SPECTRUM | LEVEL-SPACING DISTRIBUTIONS | TODA LATTICE
Journal Article
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, 05/2017, Volume 50, Issue 23
Journal Article
PHYSICAL REVIEW LETTERS, ISSN 0031-9007, 12/2014, Volume 113, Issue 26
Doing a double Wick rotation in the world sheet theory of the light cone AdS(5) x S-5 superstring results in an inequivalent, so-called mirror theory that... 
TBA | PHYSICS, MULTIDISCIPLINARY | ADS/CFT INTEGRABILITY
Journal Article
Nonlinear Analysis, Theory, Methods and Applications, ISSN 0362-546X, 2019, p. 111406
We prove a boundary higher integrability result for nonlinear elliptic systems with conormal boundary conditions in locally uniform domains. To do it, we... 
Nonlinear elliptic system | Higher integrability
Journal Article
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, 06/2015, Volume 48, Issue 24
Journal Article
Bulletin of the London Mathematical Society, ISSN 0024-6093, 2019, Volume 51, Issue 2, p. 353
We prove orthogonality and compute explicitly the (quadratic) norms for super-Jack polynomials SP lambda((z1, horizontal ellipsis ,zn),(w1, horizontal ellipsis... 
Geometri | Geometry | integrability | Mathematics
Journal Article
International Mathematics Research Notices, ISSN 1073-7928, 2014, Volume 2014, Issue 11, pp. 3022 - 3074
A log symplectic manifold is a Poisson manifold which is generically nondegenerate. We develop two methods for constructing the symplectic groupoids of log... 
MATHEMATICS | POISSON | INTEGRABILITY
Journal Article
Results in Physics, ISSN 2211-3797, 03/2020, Volume 16, p. 102888
This paper addresses optical solitons in birefringent fibers that is modeled by complex Ginzburg–Landau equation with Kerr law nonlinearity. Three forms of... 
Integrability | Birefringence | Solitons
Journal Article
Statistics and Probability Letters, ISSN 0167-7152, 12/2015, Volume 107, pp. 136 - 141
The classical de La Vallée Poussin theorem is improved upon. Analogs of this improved result for tightness and the Cesaỳro Uniform Integrability-type... 
Uniform integrability | Moments | Tightness | Cesàro uniform integrability | Uniform integrability in the Cabrera sense | LARGE NUMBERS | Cesaro uniform integrability | STATISTICS & PROBABILITY | RANDOM-VARIABLES | Restaurants
Journal Article
Optik - International Journal for Light and Electron Optics, ISSN 0030-4026, 09/2014, Volume 125, Issue 17, pp. 4603 - 4608
This paper studies the dynamics of dark optical solitons. The ′/ -expansion approach is utilized. The byproduct of this approach is the singular periodic... 
Integrability | Hamiltonian | Solitons | OPTICS
Journal Article
Positivity, ISSN 1385-1292, 3/2017, Volume 21, Issue 1, pp. 73 - 83
Journal Article
Optik, ISSN 0030-4026, 02/2020, Volume 202, p. 163439
This paper reveals optical dromions and domain walls to (2+1)-dimensional nonlinear Schrödinger's equation in presence of higher order dispersion terms,... 
Integrability | Dromions | Domain walls | Dispersion
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.